# SDR CALA2013080500537

- Difficulty date: August 5, 2013
- Submitted: August 5, 2013
- Operation: Air carrier
- Aircraft: N37466
- Make and model: Boeing 737924ER
- Aircraft serial: 31644
- Aircraft time: 1,789 hours, 614 cycles
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: 11526822
- Part serial: 115268205767
- Condition: Chafed
- Location: Cabin
- Part time: 1,764 hours, 605 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ELT FAILED INSPECTION IAW FCD 2324-01026, DUE TO WIRE CHAFING ON ELT WIRE TO BATTERY PACK REPLACED ELT AND COMPLETED FCD IAW AMM 23-24-00-000-802-0-02 -2 AND ALL OTHER APPLICABLE AMM.  ALL TESTS PASSED.  ACFT OK FOR SERVICE.
